Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Korean J Anesthesiol. 2013 Sep;65(3):251-3. doi: 10.4097/kjae.2013.65.3.251. Epub 2013 Sep 25.

Aspiration pneumonia caused by fentanyl-induced cough -a case report-.

Author information

  • 1Department of Anesthesiology and Pain Medicine, Hallym University College of Medicine, Anyang, Korea.

Abstract

Although fentanyl-induced cough is generally transient and benign, it can give rise to serious problems in patients to whom increasing intracranial, intraocular or intraabdominal pressures may create dangerous situations. This case demonstrates aspiration pneumonia as a complication, exhibiting severe cough induced by intravenous injection of fentanyl.

KEYWORDS:

Aspiration; Cough; Fentanyl; Pneumonia; Vomiting

PMID:
24101960
[PubMed]
PMCID:
PMC3790037
Free PMC Article

Images from this publication.See all images (2)Free text

Fig. 1
Fig. 2
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for Korean Society of Anesthesiologists Icon for PubMed Central
    Loading ...
    Write to the Help Desk